# SDR ASAA2020103133463

- Difficulty date: October 31, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,756 hours, 14,100 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 9835
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 3,578 hours, 1,083 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, NR 1 ENGINE START VALVE OPENED UNCOMMANDED "START VALVE OPEN" LIGHT ILLUMINATED.  GROUNDED-YES.  PERFORMED B737-800 FIM  80-07 TASK 809, FOUND CONTINUITY FROM PIN (4) AND (5) OF START VALVE THIS INDICATES REPLACEMENT OF THE START VALVE.  REMOVED AND REPLACED NR 1 ENGINE START VALVE, PER B737-800 AMM 80-11-03-401.  LEAK TEST PERFORMED, PER AMM 71-00-00-700-809-F00.  NO LEAKS NOTED.
